A NOTE ON INEQUALITIES AND BOUNDS FOR LAMBERT W FUNCTION, AND ITS RELATIONSHIPS WITH GAMMA AND PSI FUNCTIONS Article

Shakil, Mohammad, Hussain, Tassaddaq, Chandel, RC Singh et al. (2026). A NOTE ON INEQUALITIES AND BOUNDS FOR LAMBERT W FUNCTION, AND ITS RELATIONSHIPS WITH GAMMA AND PSI FUNCTIONS . jnanabha, 56(01), 06-13. 10.58250/jnanabha.2026.56101

cited authors

  • Shakil, Mohammad; Hussain, Tassaddaq; Chandel, RC Singh; Singh, Jai Narain; Ahsanullah, Mohammad; Kibria, BM Golam

publication date

  • January 1, 2026

published in

keywords

  • 49 Mathematical Sciences
  • 4901 Applied Mathematics

Digital Object Identifier (DOI)

publisher

  • Vijnana Parishad of India

start page

  • 06

end page

  • 13

volume

  • 56

issue

  • 01